You are here

  1. Home
  2. » Forschung
  3. » Preprints
Preprint-No.: <   451   >   Published in: May 2016   PDF-File: IGPM451.pdf
Title:Feedback boundary control of linear hyperbolic equations with stiff source term
Authors:Michael Herty, Hui Yu
Abstract:
We consider feedback boundary control of hyperbolic systems with stiff source terms. By combining weighted Lyapunov functions, the structure is used to derive novel stabilization results. The result is illustrated with the numerical analysis on the decay rate of the Lyapunov function in terms of the stiff parameter and an application to boundary stabilization of gas dynamics in pipes.
Keywords:stabilization, feedback boundary control, hyperbolic system, stiff source term
DOI: 10.1080/00207179.2016.1276635
Publication:International Journal of Control
January 2017, Pages 1-11